The best constant in weighted Poincaré and Friedrichs inequalities
Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994), p. 195-208
@article{RSMUP_1994__92__195_0,
     author = {Leonardi, Salvatore},
     title = {The best constant in weighted Poincar\'e and Friedrichs inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {195-208},
     zbl = {0822.46034},
     mrnumber = {1320487},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__195_0}
}
Leonardi, Salvatore. The best constant in weighted Poincaré and Friedrichs inequalities. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) pp. 195-208. http://www.numdam.org/item/RSMUP_1994__92__195_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, Inc., London (1975). | MR 450957 | Zbl 0314.46030

[2] P. Drabek - F. Nicolosi, Solvability of degenerated elliptic problems of higher order via Leray-Lions theorem, Hiroshima Math. J., to appear. | MR 1380425 | Zbl 0856.35049

[3] D.E. Edmunds - W.D. Evans, Spectral theory and embeddings of Sobolev spaces, J. London Math. Soc., (2), 41 (1990), pp. 511-525.

[4] D.E. Edmunds - B. Opic, Weighted Poincaré and Friedrichs inequality, J. London Math. Soc., to appear. | Zbl 0797.46027

[5] W.D. Evans - D.J. Harris, Sobolev embeddings for generalized ridged domains, Proc. London Math. Soc., (3), 54 (1987), pp. 141-175. | MR 872254 | Zbl 0591.46027

[6] F. Guglielmino - F. Nicolosi, Teoremi di esistenza per i problemi al contorno relativi alle equazioni ellittiche quasilineari, Ric. Mat., 37(1988), Fasc. I, pp. 157-176. | Zbl 0706.35052

[7] R. Hurri, Poincaré domains in RN, Ann. Acad. Sc. Fenn. Ser. A, I Math. Dissertationes, no., 71 (1988). | MR 978019 | Zbl 0667.46023

[8] A. Kufner, Weighted Sobolev Spaces, Wiley, Chichester (1985). | MR 802206 | Zbl 0567.46009

[9] S. Leonardi, Sovability of degenerated quasilinear elliptic equations, Nonlinear Analysis, to appear. | MR 1375649 | Zbl 0852.35053

[10] C. Miranda, Istituzioni di Analisi Funzionale Lineare, voll. I e II, U.M.I., Gubbio (1978/1979).

[11] B. Opic, Necessary and sufficient conditions for embeddings in weighted Sobolev spaces, Casopis Pest. Mat., 114 (1989), no. 4, pp. 165-175. | MR 1027230 | Zbl 0704.46021

[12] B. Opic - A. Kufner, Hardy-type inequalities, Pitman Research Notes in Mathematics, no. 219, Longman Scientific and Technical, Harlow (1990). | MR 1069756 | Zbl 0698.26007